On a Class of Solvable Difference Equations
Stevo Stević,
Mohammed A. Alghamdi,
Naseer Shahzad and
Dalal A. Maturi
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
A class of difference equations which can be solved in closed form is presented in this paper. Obtained formulas for the solutions are used in the study of the asymptotic behavior of their solutions in a particular case.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/157943.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/157943.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:157943
DOI: 10.1155/2013/157943
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().